Pinnae and facial hypertrichosis induced by cetuximab.
Аннотация
INTRODUCTION
Anti-EGFR targeted anti-cancer treatment is associated with various skin adverse events. Cetuximab is often associated with acneiform papules and skin disorders. Hypertrichosis cited in face pinnae and eyelash trichomegaly are seldom described.
CASE REPORT: A 72-year-old female cancer patient presented deteriorating facial-pinnae hypertrichosis and eyelash prolongation post cetuximab infusion.
MANAGEMENT AND OUTCOME: Consecutive cetuximab administration led to exaggerating hairy skin side effects, fully alleviated when the drug was discontinued.
DISCUSSION: To the best of our knowledge, this is the first reported case of an anti-EGFR-associated diffuse pinnae hypertrichosis presentation in a female patient in literature. This distinct entity can be easily diagnosed and manipulated with early drug withdrawal. An extensive review of relevant basic molecular research is provided to increase physicians' awareness.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.